# SDR UALA2012111206501

- Difficulty date: November 9, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,664 hours, 22,712 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANTS REPORT AN EXIT SIGN HAS DETACHED AT OVERWING.  RE-ATTACHED EXIT LENS TO FWD OVERWING EXIT LENS, ACFT LEFT.
